# SDR DXTA200802836

- Difficulty date: February 4, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,902 hours, 8,084 cycles
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE366323E0117
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 9,902 hours, 8,084 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FO SIDE, RT BRAKE FEELS SLUGGISH COMPARED TO THE LT BRAKE. REMOVED AND REPLACED CO-PILOTS LT AND RT BRAKE MASTER CYLINDER PRESSURE AND RETURN LINES (4EA) AND BLED HYD SYS ALL WORK PERFORMED IAW MM, CH 32-42-02 AND 32-42-00.
